# SDR UPS98227203

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 96310322
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT ON AFT OVERWING DOOR, RIGHT SIDE WILL NOT TEST.  REPLACED EMER EXIT LIGHT ASSY CHECKS OK, PN ON 96-3-1032-2 SN ON 1033 PN OFF 96-3-1032-2 SN OFF 1012.
